# SDR AALA201707219029

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 54,617 hours, 15,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N5170U14
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON MAIN CABIN FLOOR SUPPORT PLATE (CABLE GUIDE) AT LBL 26.5 BETWEEN STATION 324 AND 345. REPLACED FLOOR SUPPORT WEB PER SRM 53-00-51-1A -1 AND SRM 51-40-02.
